# SDR DALA2014071804150

- Difficulty date: July 16, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 74,682 hours, 34,153 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Corroded
- Location: Bs 365 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BROKEN FLOORBEAM STRAP AT LBL 24.7, BS 365.  REPAIRED BROKEN FLOORBEAM STRAP, INSTALLED DOUBLER IAW SRM.
